Публикация №4359

Название публикацииLIMITING CHARACTERISTICS FOR FINITE BIRTH-DEATH-CATASTROPHE PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеMathematical Biosciences
ИздательНе задан
ISBNНе задан
DOI10.1016/j.mbs.2013.02.009
Год издания2013
Том245
Номер1
ГлаваНе задан
Страницы96–102
АннотацияНе задан
Авторы(ИПИ РАН) Сатин Яков Александрович
Зейфман Александр Израилевич
Панфилова Т.Л.
ссылка в Internethttp://www.sciencedirect.com/science/article/pii/S0025556413000552
РИНЦ8
WoS9
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(1985) GENERAL BIRTH-DEATH PROCESSES AND SIMPLE STOCHASTIC EPIDEMIC MODELS

(2004) NONSTATIONARY QUEUES: ESTIMATION OF THE RATE OF CONVERGENCE

(1995) ON THE ESTIMATION OF PROBABILITIES FOR BIRTH AND DEATH PROCESSES

(2012) PERTURBATION BOUNDS FOR MT/MT/N QUEUE WITH CATASTROPHES

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(2006) SOME UNIVERSAL LIMITS FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1991) STABILITY OF NONHOMOGENEOUS MARKOV CHAINS WITH CONTINUOUS TIME

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(2000) THE N-LIMIT OF SPECTRAL GAP OF A CLASS OF BIRTH-DEATH MARKOV CHAINS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS